RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 24–28 (Mi timb237)  

Representation varieties of finite index subgroups of Baumslag–Solitar groups

V. V. Beniash-Kryvets, I. O. Govorushko

Belarusian State University, Minsk

Abstract: Representation varieties of finite index subgroups of Baumslag–Solitar groups are investigated. It is proved that all irreducible components of the representation variety of a finite index subgroup of a Baumslag–Solitar group are birational isomorphic to irreducible components of the representation variety of some another Baumslag–Solitar group.

Full text: PDF file (267 kB)
References: PDF file   HTML file
UDC: 512.543.76
Received: 30.11.2015

Citation: V. V. Beniash-Kryvets, I. O. Govorushko, “Representation varieties of finite index subgroups of Baumslag–Solitar groups”, Tr. Inst. Mat., 23:2 (2015), 24–28

Citation in format AMSBIB
\Bibitem{BenGov15}
\by V.~V.~Beniash-Kryvets, I.~O.~Govorushko
\paper Representation varieties of finite index subgroups of Baumslag--Solitar groups
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 24--28
\mathnet{http://mi.mathnet.ru/timb237}


Linking options:
  • http://mi.mathnet.ru/eng/timb237
  • http://mi.mathnet.ru/eng/timb/v23/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:112
    Full text:40
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019